# SDR F3LA200800007

- Difficulty date: January 6, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 15,169 hours, 7,136 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Inertia Reel
- Part number: 504529409
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE R1 DOOR SAFETY TAPE INERTIAL REEL WAS FOUND TO HAVE CORROSION ON IT.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR SAFETY TAPE INERTIA REEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-40-00.  FOLLOWING COMPLETION OF THE INSTALLATION, IT WAS INSPECTED AND FOUND TO BE ACCEPTABLE.  REFERENCE NON-ROUTINE 25802.
